APM OpenIR

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Local uniqueness of m-bubbling sequences for the Gel'fand equation 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 44, 期号: 6, 页码: 447-466
Authors:  Bartolucci, Daniele;  Jevnikar, Aleks;  Lee, Youngae;  Yang, Wen
Favorite  |  View/Download:16/0  |  Submit date:2019/06/24
Blow up solutions  Gel'fand equation  local uniqueness  
Ground states of two-component attractive Bose-Einstein condensates I: Existence and uniqueness 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 276, 期号: 1, 页码: 183-230
Authors:  Guo, Yujin;  Li, Shuai;  Wei, Juncheng;  Zeng, Xiaoyu
Favorite  |  View/Download:39/0  |  Submit date:2019/04/30
Ground states  Constraint minimizers  Symmetry breaking  Local uniqueness  
Ground states of pseudo-relativistic boson stars under the critical stellar mass 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2017, 卷号: 34, 期号: 6, 页码: 1611-1632
Authors:  Guo, Yujin;  Zeng, Xiaoyu
Favorite  |  View/Download:34/0  |  Submit date:2017/12/26
Ground States  Boson Stars  Mass Concentration  Critical Mass  
Ground states of pseudo-relativistic boson stars under the critical stellar mass 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2017, 卷号: 34, 期号: 6, 页码: 1611-1632
Authors:  Guo, Yujin;  Zeng, Xiaoyu
Favorite  |  View/Download:49/0  |  Submit date:2017/12/26
Ground States  Boson Stars  Mass Concentration  Critical Mass  
LOCAL UNIQUENESS AND REFINED SPIKE PROFILES OF GROUND STATES FOR TWO-DIMENSIONAL ATTRACTIVE BOSE-EINSTEIN CONDENSATES 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2017, 卷号: 49, 期号: 5, 页码: 3671-3715
Authors:  Guo, Yujin;  Lin, Changshou;  Wei, Juncheng
Favorite  |  View/Download:21/0  |  Submit date:2018/11/05
Bose-einstein Condensation  Spike Profiles  Local Uniqueness  Pohozaev Identity  
Global well-posedness for the periodic Novikov equation with cubic nonlinearity 期刊论文
APPLICABLE ANALYSIS, 2016, 卷号: 95, 期号: 2, 页码: 405-425
Authors:  Wu, Xinglong;  Guo, Boling
Favorite  |  View/Download:33/0  |  Submit date:2016/03/08
The Periodic Novikov Equation  Well-posedness  Blow-up Scenario  Conservation Laws  Global Solutions  Peakon Solutions  
ON THE GLOBAL WELL-POSEDNESS OF THE MAGNETIC-CURVATURE-DRIVEN PLASMA EQUATIONS WITH RANDOM EFFECTS IN R-3 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2015, 卷号: 13, 期号: 7, 页码: 1665-1681
Authors:  Wu, Xinglong
Favorite  |  View/Download:50/0  |  Submit date:2015/10/09
The Magnetic-curvature-driven Plasma Equations With Random Effects  Electromagnetic Fluid  The Cauchy Problem  Well-posedness  Global Existence Of Solution  
GLOBAL EXISTENCE OF SOLUTIONS OF CAUCHY PROBLEM FOR GENERALIZED BBM-BURGERS EQUATION 期刊论文
ACTA MATHEMATICA SCIENTIA, 2013, 卷号: 33, 期号: 4, 页码: 1007-1023
Authors:  Geng, Shifeng;  Chen, Guowang
Favorite  |  View/Download:33/0  |  Submit date:2015/06/23
Generalized Bbm-burgers Equation  Cauchy Problem  Global Solution  Decay Property Of Solution  
On the Cauchy problem for Gross-Pitaevskii hierarchies 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2011, 卷号: 52, 期号: 3, 页码: 032103-32103
Authors:  Chen, Zeqian;  Liu, Chuangye;  Chen,ZQ;  Liu,CY
Favorite  |  View/Download:76/0  |  Submit date:2015/06/25
Wave interactions and stability of the Riemann solutions for the chromatography equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 365, 期号: 2, 页码: 609-618
Authors:  Shen, Chun
Favorite  |  View/Download:25/0  |  Submit date:2015/06/25
Wave Interactions  Riemann Problem  Temple Class  Chromatography System  Hyperbolic Conservation Laws